# SDR 2012FA0000566

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: General aviation
- Aircraft: N101TT
- Make and model: Piper PA-31-350
- Aircraft serial: 318252050
- Aircraft time: 22,279 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 44758004475801
- Condition: Cracked
- Location: Zone 100
- Part time: 22,279 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CRACKS IN THE LOWER SECTIONS OF BULKHEADS.   LOCATED TWO SMALL AREA'S OF FRETTING CORROSION ON THE LOWER INBD SPAR CAPS OF BOTH WINGS.  PERFORMED EDDY-CURRENT INSPECTION OF THESE AREA'S AND FOUND CRACK INDICATIONS.
